Advertisement

Collectanea mathematica

, Volume 62, Issue 1, pp 17–26 | Cite as

Contact CR-warped product submanifolds in cosymplectic space forms

  • Mehmet AtçekenEmail author
Article

Abstract

The aim of this paper is to study the contact CR-warped product submanifolds in a cosymplectic space form and we obtain a necessary and sufficient condition for a contact CR-warped product submanifold to be a contact CR-product and give some new results.

Keywords

Warped product Contact CR-warped product submanifold and cosymplectic space form 

Mathematics Subject Classification (2000)

53C15 53C42 53D15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chen B.Y.: Geometry of warped product CR-submanifolds in Kaehler manifold. Monatsh. Math. 133, 177–195 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Chen B.Y.: Geometry of warped product CR-submanifolds in Kaehler manifolds II. Monatsh. Math. 134, 103–119 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    O’Neill B., Bishop R.L.: Manifolds of negative curvature. Trans. Am. Math. Soc. 145, 1–49 (1969)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Murathan C., Arslan K., Ezentas R., Mihai I.: Contact CR-warped product submanifolds in Kenmotsu space forms. J. Korean Math. Soc. 42, 1101–1110 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Yoon D.W.: Inequality for Ricci curvature of slant submanifolds in cosymplectic space forms. Turkish. J. Math. 30, 43–56 (2006)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Ludden G.D.: Submanifolds of cosympectic manifolds. J. Diff. Geom. 4, 237–244 (1970)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Hasegawa I., Mihai I.: Contact CR-warped product submanifolds in Sasakian manifolds. Geom. Dedicata 102, 143–150 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Khan K.A., Khan V.A., Uddin S.: Warped product submanifolds of cosymplectic manifolds. Balkan J. Geom. Appl. 13, 55–65 (2008)zbMATHMathSciNetGoogle Scholar
  9. 9.
    Shoeb M., Shahid M.H., Sharfuddin A.: On submanifolds of a cosymplectic manifold. Soochow J. Math. 27, 161–174 (2001)zbMATHMathSciNetGoogle Scholar

Copyright information

© Universitat de Barcelona 2010

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Arts and SciencesGaziosmanpasa UniversityTokatTurkey

Personalised recommendations